Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Tired eyes, headache, itchy and red eyes. Why is this happening?

I have got really tired eyes accompanied by headaches . Sometimes the eyes are itchy and red. Not white but always brown in colour. This has been going on for a week now. I have been drinking lots of water and taking panadols. It feels like I don t have any energy. I have never felt this way before. It is very unusual as I always keep myself fit by running and exercising three times a week.
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  489
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
Itchy eyes, red eyes, tired eyes are seen in allergic affection of the eyes like allergic conjunctivitis. The treatment requires avoiding the allergen or the predisposing factor like long continuous hours of working with computer.....
The medical treatment is by antiallergic eye drops and medications.

Hence I advice you to consult ophthalmologist for evaluation and treatment accordingly.

Thank you
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor